# SDR 08FDEA01567

- Difficulty date: April 25, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: PANEL
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PANEL NR 612 BB INNER SKIN LAMINATE IS WORN/TORN AROUND THE FASTENERS. APPLIED ANTI-ERROSION TAPE 7 PRIMED IAW A300-600 SRM 51-75-10;  PG 213.
